Some properties of subclass of p-valent functions associated with generalized hypergeometric functions

Anessa Oshah, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In the present paper, we introduce a new subclass Sm,p, j λ1,λ2,e,d[A,B;γ]defined by new generalized hypergeometric functions. Majorization properties for functions belonging to this class are considered. Moreover, we point out some new or known consequences of our main result.

Original languageEnglish
Pages (from-to)5432-5436
Number of pages5
JournalJournal of Computational and Theoretical Nanoscience
Volume13
Issue number8
DOIs
Publication statusPublished - 1 Aug 2016

Fingerprint

P-valent Functions
Generalized Hypergeometric Function
hypergeometric functions
Majorization
Class

Keywords

  • Analytic
  • Hypergeometric functions
  • Majorization
  • Subordination

ASJC Scopus subject areas

  • Chemistry(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Computational Mathematics
  • Electrical and Electronic Engineering

Cite this

Some properties of subclass of p-valent functions associated with generalized hypergeometric functions. / Oshah, Anessa; Darus, Maslina.

In: Journal of Computational and Theoretical Nanoscience, Vol. 13, No. 8, 01.08.2016, p. 5432-5436.

Research output: Contribution to journalArticle

@article{05be9fba8f3b4017855780ea06e13e72,
title = "Some properties of subclass of p-valent functions associated with generalized hypergeometric functions",
abstract = "In the present paper, we introduce a new subclass Sm,p, j λ1,λ2,e,d[A,B;γ]defined by new generalized hypergeometric functions. Majorization properties for functions belonging to this class are considered. Moreover, we point out some new or known consequences of our main result.",
keywords = "Analytic, Hypergeometric functions, Majorization, Subordination",
author = "Anessa Oshah and Maslina Darus",
year = "2016",
month = "8",
day = "1",
doi = "10.1166/jctn.2016.5434",
language = "English",
volume = "13",
pages = "5432--5436",
journal = "Journal of Computational and Theoretical Nanoscience",
issn = "1546-1955",
publisher = "American Scientific Publishers",
number = "8",

}

TY - JOUR

T1 - Some properties of subclass of p-valent functions associated with generalized hypergeometric functions

AU - Oshah, Anessa

AU - Darus, Maslina

PY - 2016/8/1

Y1 - 2016/8/1

N2 - In the present paper, we introduce a new subclass Sm,p, j λ1,λ2,e,d[A,B;γ]defined by new generalized hypergeometric functions. Majorization properties for functions belonging to this class are considered. Moreover, we point out some new or known consequences of our main result.

AB - In the present paper, we introduce a new subclass Sm,p, j λ1,λ2,e,d[A,B;γ]defined by new generalized hypergeometric functions. Majorization properties for functions belonging to this class are considered. Moreover, we point out some new or known consequences of our main result.

KW - Analytic

KW - Hypergeometric functions

KW - Majorization

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=84995376329&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84995376329&partnerID=8YFLogxK

U2 - 10.1166/jctn.2016.5434

DO - 10.1166/jctn.2016.5434

M3 - Article

VL - 13

SP - 5432

EP - 5436

JO - Journal of Computational and Theoretical Nanoscience

JF - Journal of Computational and Theoretical Nanoscience

SN - 1546-1955

IS - 8

ER -